# SDR C2XA08IA128

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 17,113 hours, 13,158 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2546, DURING FLIGHT IN IMC DESCENDING THROUGH FL320 THE CREW REPORTED A STRONG BURNING SMELL IN THE COCKPIT FOLLOWED BY AN SPS ADVANCED MESSAGE ON EICAS, IAS AND ALT ON BOTH PFD'S, CAPT AIRSPEED DOWN TO 147KTS, AND FO'S TO 157KTS, FOLLOWED BY LOSS OF F/O AIRSPEED AND ALT.  FLEW AIRCRAFT BY ISIS TO BELOW 15000 FT WHEN THE INSTRUMENTS RETURNED TO NORMAL. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, DRAINED WATER FROM THE PITOT SYSTEMS, FOUND RT FWD AVIONICS COMPT SHUTOFF VALVE TO BE INOPERATIVE.  REMOVED AND REPLACED RELAYS K0039 AND K0040, WITH NO HELP, PLACED SHUTOFF VALVE ON MEL 21-26-00/1 CTL NR 145947.  OPERATIONALLY CHECKED PITOT STATIC SYSTEM SATISFACTORILY ALL WITH NO INDICATION OF OR SMELL OF SMOKE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
